# SDR SWAA2015040838272

- Difficulty date: March 12, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WW SIDE PANEL CRACKED AT BS 243.7+3, WL 169.1 LT SIDE.  REPAIRED PANEL IAW SRM.
